English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A fast algorithm to compute L(1/2, f x χq)

MPS-Authors
/persons/resource/persons236403

Vishe,  Pankaj
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Vishe_a fast_oa_2013.pdf
(Any fulltext), 262KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Vishe, P. (2013). A fast algorithm to compute L(1/2, f x χq). Journal of Number Theory, 133(5), 1502-1524. doi:10.1016/j.jnt.2012.10.005.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1B85-8
Abstract
There is no abstract available